# SDR CHQA201100005

- Difficulty date: January 10, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 23,253 hours, 18,028 cycles
- Engine: Allsn AE3007A
- Engine time: 19,082 hours, 15,764 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH AFTER SELECTING THE GEAR DOWN, THE RIGHT MAIN LANDING GEAR WOULD NOT INDICATE DOWN AND LOCKED.  THE APPROACH WAS ABORTED AND THE AIRCRAFT OVER-FLEW THE AIRPORT FOR VISUAL CONFIRMATION THAT THE RIGHT GEAR HAD EXTENDED.  THE TOWER CONFIRMED THAT ALL THREE GEAR WERE EXTENDED.  THE QRH WAS FOLLOWED AND THE GEAR WAS CYCLED BUT THE UNSAFE INDICATION WAS STILL PRESENT.  THE AIRPORT WAS AGAIN OVER FLOWN AND THE TOWER CONFIRMED THE GEAR HAD EXTENDED.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT, AND STOPPED ON THE RUNWAY SO THAT THE LANDING GEAR COULD BE PINNED IN THE DOWN POSITION FOR THE TAXI INTO THE GATE.  MAINTENANCE FOUND BOTH OF THE RIGHT DOWN LOCK PROX SWITCHES SEVERELY CORRODED.  BOTH OF THE RIGHT DOWN LOCK PROX SWITCHES AND THE CONNECTORS WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
